MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF3216C166E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intimal Dissection (1333); Aneurysm (1708)
Date of Event 11/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: product id: e tlw1616c124e, serial/lot #: (b)(4), ubd: 01-dec-2018, udi#: (b)(4); product id: etlw1620c93e, serial/lot #: (b)(4), ubd: 01-jul-2018, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of abdominal aortic aneurysm.A valiant stent graft was also implanted in the patient approximately one month later.It was reported a follow up ct identified thoracoabdominal aneurysm enlargement and a dissection.Per the physician, the cause of the event is disease progression.Two endurant limbs etlw1616c93 and etlw1616c156e were implanted in the patient during an intervention procedure.No additional clinical sequelae were reported and the patient will be monitored.Medical history: dissection, hypertension, osa.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8347001
Report Number2953200-2019-00223
Device Sequence Number13932047
Product Code MIH
UDI-Device Identifier00613994990990
UDI-Public00613994990990
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2018
Device Model NumberETBF3216C166E
Device Catalogue NumberETBF3216C166E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2019
Supplement Date Received by Manufacturer01/22/2019
04/05/2019
Initial Report FDA Received Date02/18/2019
Supplement Report FDA Received Date02/18/2019
04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient Weight132